# SDR R61A201802140159

- Difficulty date: January 29, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPERSHEET FRAMES 85 - 86.  REMOVED AND REPLACED THE UPPERSHEET IAW SRM 51-41-01, 51-43-03, AND SRM 51-40-08.
